- This topic has 6 replies, 1 voice, and was last updated by .
May 12, 2005 at 11:02 am #7772Anonymous
Okay, here’s the deal.
I had been off of Depo-Provera for a month and I’d just taken my first birth control pill on the night when I had sex with my ex boyfriend. Now, it’s two weeks later, and even though I’d been bleeding almost constantly from the shot, I completely stopped a few days ago except for the littlest bit of brown stuff. I’ve been really crampy, and I don’t know what to do! I’m so afraid I’m pregnant, do you think I should be worried?May 12, 2005 at 1:46 pm #7774Jonluver
I don’t know anything about the shot but i have had a couple of friends who were on it once. I remember them saying that they bleed for three months when they stopped taking. So it oesn’t sound normal that you have stopped bleeding. But like i said i don’t really know anything about the shot.
If you went off the shot and started the pill right away you should be fine. Maybe you stopped bleeding because of pill. Some pills are designed so you don’t bleed at all untill the last week.
You should call your doctors office and talk to a nurse and ask her if it’s normal. Hope this helped.May 13, 2005 at 10:31 am #7788Anonymous
It had been a month since I’d been on birth control, and the night I was concerned about, I had just taken my very first birth control pill that day.May 14, 2005 at 4:13 pm #7806Jonluver
Hummm….well it takes a month for the pills to start working. THe only pill that i had been on i had to take the sunday after i got my period. So you got your period right?
I you did like i think you did then there was a minium of 6 days after your period that you had sex. most normal menstrual cycle are 28 days, you would only be able to get pregnant two weeks after your period and two weeks before your next. assuming that your period is normal (24-30 days apart) i would say that your fine. But everyones bodies are different and sometimes plays tricks on you so there is a very SMALL chance that you are pregnant. I don’t think you are.
Hope thins helps. Good luck. Keep me posted!May 15, 2005 at 4:51 am #7810Anonymous
I have been on Depo and I can tell you from expierence that it will take you awhile to get pregnant. The 1st time I was on it for 9 months and it took me 18-24 months to get regular periods, and the 2nd time I only had one shot in March of 2004 and I just became pregnant April 2005. So relax Depo is very reliable and kind of makes you "sterile"May 15, 2005 at 2:20 pm #7819Anonymous
Of course it is normal for you to stop bleeding….everyone is different. I work for a gynocologist and I used to be on Depo…believe me, everyone is different. Some bleed the whole time they are on it…some bleed a little….some barely bleed at all….. Dont get too worried, it is probably nothing. 😉 And just for future reference for all the readers out there…it does not take a month for pills to start working….. and Depo doesnt make you sterile…. 🙂May 16, 2005 at 11:45 am #7831Anonymous
I talked to my doctor and he’s genuinely concerned still, so I go in for a test tomorrow morning. Wish me luck, I’ll keep you all posted and thanks for all of your help!
- The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.